Short note: Least fixed points versus least closed points

Jäger, Gerhard (2021). Short note: Least fixed points versus least closed points. Archive for mathematical logic, 60(7-8), pp. 831-835. Springer-Verlag 10.1007/s00153-021-00761-y

[img]
Preview
Text
J__ger2021_Article_ShortNoteLeastFixedPointsVersu.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (222kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Jäger, Gerhard Max

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

0933-5846

Publisher:

Springer-Verlag

Language:

English

Submitter:

Atefeh Rohani

Date Deposited:

20 Sep 2021 15:02

Last Modified:

17 Oct 2021 03:08

Publisher DOI:

10.1007/s00153-021-00761-y

BORIS DOI:

10.48350/159078

URI:

https://boris.unibe.ch/id/eprint/159078

Actions (login required)

Edit item Edit item
Provide Feedback